MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3D KNEE; FEMUR, NONPOROUS, 3D, SIZE6, RT

ENCORE MEDICAL L.P. 3D KNEE; FEMUR, NONPOROUS, 3D, SIZE6, RT
Model Number 233-02-106
Health Effect - Clinical Code Pain (1994)
Date of Event 07/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to pain and instability joint.The initial surgery the implants were oversize and loose.The size 6 femur and 4 tibia were taken out and revised with a size 4.
 
Additional Manufacturer Narrative
(b)(4).Manufacturer narrative: the reason for this revision surgery was due to loosening, pain and instability.The previous surgery and the revision detailed in this investigation occurred over 3 years and 8 months apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.He root cause of this complaint was a revision surgery due to loosening, pain and instability.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the event.There are many factors that are outside the control of djo surgical such as inadequate soft tissue support, degenerative bone, patient bone deterioration, patient activities or trauma.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
3D KNEE
Common Device Name
FEMUR, NONPOROUS, 3D, SIZE6, RT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7786890
Report Number1644408-2018-00760
Device Sequence Number1287761
Product Code MBH
UDI-Device Identifier00888912111232
UDI-Public(01)00888912111232
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K032905
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number233-02-106
Device Catalogue Number233-02-106
Device Lot Number909A1359
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2018
Supplement Date Received by Manufacturer08/27/2018
Initial Report FDA Received Date08/15/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR